Alert archive / Florida / Red Flag Warnings in 2007

Red Flag Warning 68, NWS Jacksonville, FL

May 8, 20077 counties in Florida

NWS Jacksonville, FL issued this red flag warning at May 8, 2007, 3:26 AM EDT for 7 counties in Florida. It took effect at May 8, 2007, 4:09 AM EDT. It was in force for 13 hr. 3 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
May 8, 2007, 3:26 AM EDT (07:26 UTC)
In effect from
May 8, 2007, 4:09 AM EDT
Expired
May 8, 2007, 5:00 PM EDT
In force
13 hr
Issued by
NWS Jacksonville, FL

Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL

The radar

The Jacksonville radar (KJAX), 71 km from the middle of the area, began a volume at 07:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 8, 4:54 AM EDTWILDFIRE2 Ese Hampton, FLAT LEAST 700 PEOPLE HAVE BEEN EVACUATED DUE TO TWO BRUSHFIRES WHICH ARE MERGING TOGETHER AS ONE. ONE HOME HAS BEEN DESTROYED IN THE FIRES.
May 8, 12:57 PM EDTHIGH SURFFlagler Beach, FLFLAGLER BEACH PIER HAS BEEN CLOSED DUE TO HIGH SURF. WATER IS CLOSE TO REACHING A1A BETWEEN 10TH AND 20TH ST. SOUTH.
May 8, 1:40 PM EDTWILDFIRETaylor, FLBAKER COUNTY SHERIFFS OFFICE HAS ISSUED MANDATORY EVACUATIONS IN TAYLOR DUE TO WILDFIRE IN OKEFENOKEE SWAMP APPROACHING AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 7.4 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2007-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2007-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1937 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KJAX 080726
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
326 AM EDT TUE MAY 8 2007

FLZ032-037-080830-
/O.CAN.KJAX.FW.A.0073.070508T1600Z-070508T2100Z/
CLAY-PUTNAM-
326 AM EDT TUE MAY 8 2007

...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE
FIRE WEATHER WATCH. 

$$

FLZ020>023-030-031-035-036-040-082100-
/O.UPG.KJAX.FW.A.0073.070508T1600Z-070508T2100Z/
/O.NEW.KJAX.FW.W.0068.070508T1600Z-070508T2100Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA-
MARION-
326 AM EDT TUE MAY 8 2007

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 5 PM EDT THIS
AFTERNOON DUE TO LOW RH AND WINDS...

TODAY...MINIMUM RHS WILL FALL TO 30 TO 35 PERCENT WITH
SUSTAINED WINDS 15 TO 20 MPH WITH HIGHER GUSTS. THUS...A RED FLAG
WARNING HAS BEEN POSTED.

A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE
HUMIDITIES WILL FALL BELOW 35 PERCENT IN COMBINATION WITH
SUSTAINED 20 FOOT WIND SPEEDS OF 15 MPH OR MORE.

$$

DEESE
2 follow-up statements
000 
WWUS82 KJAX 080809
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
409 AM EDT TUE MAY 8 2007

FLZ024-025-032-033-037-038-082100-
/O.EXA.KJAX.FW.W.0068.070508T1600Z-070508T2100Z/
NASSAU-DUVAL-CLAY-ST JOHNS-PUTNAM-FLAGLER-
409 AM EDT TUE MAY 8 2007

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 5 PM EDT THIS
AFTERNOON...

TODAY...MINIMUM RHS WILL FALL TO 30 TO 35 PERCENT WITH
SUSTAINED WINDS 15 TO 20 MPH WITH HIGHER GUSTS. THUS...A RED FLAG
WARNING HAS BEEN POSTED.

A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE
HUMIDITIES WILL FALL BELOW 35 PERCENT IN COMBINATION WITH
SUSTAINED 20 FOOT WIND SPEEDS OF 15 MPH OR MORE.

$$

FLZ020>023-030-031-035-036-040-082100-
/O.CON.KJAX.FW.W.0068.070508T1600Z-070508T2100Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA-
MARION-
409 AM EDT TUE MAY 8 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 5 PM EDT
THIS AFTERNOON...

TODAY...MINIMUM RHS WILL FALL TO 30 TO 35 PERCENT WITH
SUSTAINED WINDS 15 TO 20 MPH WITH HIGHER GUSTS. THUS...A RED FLAG
WARNING HAS BEEN POSTED.

A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE
HUMIDITIES WILL FALL BELOW 35 PERCENT IN COMBINATION WITH
SUSTAINED 20 FOOT WIND SPEEDS OF 15 MPH OR MORE.

$$

DEESE
000 
WWUS82 KJAX 082117
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
517 PM EDT TUE MAY 8 2007

FLZ020>025-030>033-035>038-040-082230-
/O.EXP.KJAX.FW.W.0068.000000T0000Z-070508T2100Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
517 PM EDT TUE MAY 8 2007

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. 

$$

MKT

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at May 8, 3:18 AM EDT, 8 minutes earlier.

Area forecast discussion, May 8, 3:18 AM EDT, 8 minutes before
AREA FORECAST DISCUSSION...CORRECTION TO WATCH/WARNING/ADVISORY SECTION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
318 AM EDT TUE MAY 8 2007

.SHORT TERM...REGIONAL OBS INDICATE LULL IN THE WINDS WITH MOST
COASTAL SITES REPORTING SUSTAINED WINDS OF 10 TO 15 MPH...WITH 5 TO
10 MPH ACROSS THE INTERIOR. COLD CORE LOW IS CURRENTLY POSITIONED
WELL OFFSHORE IN THE GEORGIA WATERS...AND SATELLITE IMAGERY AND
REGIONAL OBS INDICATE THE SYSTEM IS BEGINNING TO SHOW SIGNS OF
WEAKENING...AS SYSTEM IS CUT OFF FROM THE MAIN FLOW.

NONETHELESS...TODAY WILL BE ANOTHER WINDY DAY WITH SUSTAINED
NORTHERLY WINDS OF 15 TO 25 MPH WITH GUSTS TO 30 MPH POSSIBLE...
ESPECIALLY ACROSS THE COASTAL COUNTIES. WILL DOWNGRADE WIND ADVISORY
TO LAKE WIND ADVISORY FOR COASTAL COUNTIES AS WELL AS PUTNAM AND
CLAY COUNTIES...WITH LAKE WIND ADVISORY CONDITIONS SPREADING FARTHER
INLAND LATER THIS MORNING. LOW PRESSURE SYSTEM IS FORECAST TO SHIFT
WEST TODAY...WITH ASSOCIATED CLOUDS SPREADING ONSHORE. IN ADDITION..
ISOLATED TO SCATTERED SHOWERS WILL IMPACT EASTERN HALF OF JAX CWA
THIS AFTERNOON...WITH FOCUS GENERALLY EAST OF I-95 CORRIDOR.

TONIGHT...LOW PRESSURE SYSTEM IS FORECAST TO FURTHER WEAKEN AS IT
NEARS GEORGIA COASTLINE AND ANTICIPATE WINDS TO DROP BELOW LAKE
WIND ADVISORY CRITERIA BY EARLY EVENING. THE GOOD NEWS IS THAT
SHOWERS WILL LIKELY INCREASE IN COVERAGE AS WELL AS SPREADING
FURTHER INLAND...WITH RAIN LINE GENERALLY ENDING ALONG ALMA-LAKE
CITY-GAINESVILLE-OCALA LINE.

WEDNESDAY...LOW PRESSURE SYSTEM IS FORECAST TO FURTHER WEAKEN WHILE
MEANDERING JUST OFF THE GEORGIA COASTLINE. BEST RAIN CHANCES WILL
AGAIN EXIST ACROSS THE EASTERN HALF OF JAX CWA...WITH POPS RANGING
FROM 20 PERCENT ACROSS OUR WESTERN-MOST AREAS INCREASING TO AROUND 50
PERCENT ALONG THE GEORGIA COASTLINE. WILL NOT INCLUDE THUNDERSTORM
WORDING AS CONSIDERABLE CLOUDINESS WILL CERTAINLY LIMIT INSTABILITY.

WEDNESDAY NIGHT AND THURSDAY...RAIN CHANCES WILL DECREASE AS LOW
PRESSURE SYSTEM FURTHER WEAKENS OFF THE GEORGIA
COASTLINE...ESPECIALLY AS MID-UPPER LEVEL LOW DETACHES AND ADVANCES
EAST.

.LONG TERM...LOW PRESSURE SYSTEM IS FORECAST TO WEAKEN SIGNIFICANTLY
BY FRIDAY AS UPPER LEVEL SUPPORT IS FORECAST TO SHUNT EAST OVER
THE WESTERN ATLANTIC...WITH WEAK UPPER RIDGE BUILDING INTO THE
REGION. THERE WILL BE SUFFICIENT RESIDUAL MOISTURE COUPLED WITH
AFTERNOON HEATING AND SEA-BREEZE DEVELOPMENT TO MENTION ISOLATED
AFTERNOON CONVECTION ACROSS THE INTERIOR...BUT SUBSIDENCE ALOFT
SHOULD LIMIT OVERALL ACTIVITY.

WEAK PRESSURE PATTERN IS FORECAST FOR SATURDAY WITH COL REGION
FORECAST TO ESTABLISH JUST NORTHWEST OF THE AREA. ISOLATED AFTERNOON
CONVECTION SHOULD ONCE AGAIN FOCUS OVER THE INTERIOR AND ALONG THE
SEA-BREEZE.

SUNDAY AND MONDAY...COL REGION IS FORECAST TO ADVANCE SLIGHTLY SOUTH
ALLOWING A WEAK FRONTAL BOUNDARY TO SLIDE SOUTH AND INTO THE LOCAL
AREA. WILL INCREASE POPS IN RESPONSE TO SLIGHTLY MORE FAVORABLE
DYNAMICS.

&&

.AVIATION...LAND ZONES HAVE REALLY DECOUPLED FROM THE COASTAL
INTERFACE...RESULTING IN WIND SPEEDS MUCH LOWER THAN MODEL GUIDANCE.
GIVEN THE LOW WIND SPEEDS AT THE SURFACE...HAVE INCLUDED LLWS IN THE
06Z TAF SET. THIS SHOULD HOLD THROUGH 12Z...AFTER WHICH WINDS SHOULD
INCREASE RAPIDLY AT THE SURFACE WITH GUSTS OVER 20 KTS LIKELY BY 13Z
AND CLOSE TO 30 KTS BY 15Z. CLOUDS WILL BEGIN TO INCREASE BY THIS
TIME AS WELL WITH STRATO-CU DECK OFFSHORE BEGINNING TO PUSH INLAND.
WILL LEAN TOWARD THE SLOWER NAM12...KEEPING THE DEEPEST MOISTURE AND
BKN DECKS CLOSER TO THE CENTER OF THE LOW. FOR NOW WILL ONLY GO WITH
VCSH GIVEN LACK OF SIGNATURES OVER THE COASTAL WATERS BUT THIS WILL
BE RE-VISITED WITH THE 12Z PACKAGE.

&&

.MARINE...MODELS HAVE BEEN DOING A GOOD JOB WITH THE POSITION AND
STRENGTH OF THE SURFACE LOW BUT HAVE BEEN UNDER DOING THE
RESULTANT WIND SPEEDS AND SEAS. NAM12 LOOKS TO HAVE THE BEST
HANDLE ON THE SITUATION IN DEPICTING STRONG WINDS ALL THE WAY TO
THE COAST. EVEN THESE WILL NEED TO BE BUMPED UP THROUGH THE SHORT
TERM RESULTING IN SUSTAINED WINDS OF 25 KNOTS FOR THE NEARSHORE
AND 25 TO 20 FOR THE OFFSHORE. WIND GUST GRIDS STILL LOOK TO ALLOW
FOR FREQUENT GUSTS TO GALE FORCE AND WILL CONTINUE GALE WARNINGS
FOR ALL MARINE ZONES.

TIDAL DEPARTURES THE LAST FEW HIGH TIDE CYCLES HAVE AVERAGED
AROUND 1.5 FT. EXPECT SIMILAR CONDITIONS WITH THE NEXT HIGH TIDE
THIS MORNING WITH TIDE LEVELS RISING TO NEAR MINOR COASTAL
FLOODING THRESHOLDS FOR MAINLY THE FLORIDA BEACHES. HIGH SURF
ADVISORY SHOULD SUFFICE IN COVERING THIS EVENT AND WILL UPDATE
WITH THE MORNING PACKAGE.

&&

.FIRE WEATHER...DESPITE THE INCREASE IN MOISTURE THIS
AFTERNOON...IT WILL BE A VERY CLOSE CALL FOR THE INLAND FLORIDA
ZONES. NEWEST GRIDS COMING UP WITH RH VALUES RIGHT AROUND 35% FOR
INLAND ZONES...BUT WHEN COMBINED WITH GUSTY WINDS OVER 20
MPH...SHOULD RESULT IN RED FLAG CONDITIONS AND A WARNING HAS BEEN
POSTED WEST OF INTERSTATE 95. WITH PLENTY OF SUN EARLY AND A GOOD
MIXING PROFILE...A LITTLE CONCERNED THAT WESTERN PORTIONS OF THE
FLORIDA COASTAL COUNTIES COULD FLAG AS WELL BUT WILL LET DAY SHIFT
EVALUATE FURTHER.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  76  58  80  61 /  10  10  20  20
SSI  73  63  74  65 /  30  40  50  30
JAX  75  59  78  61 /  20  30  40  30
SGJ  74  61  75  64 /  30  40  40  30
GNV  78  57  80  60 /  10  10  30  20
OCF  78  56  81  61 /  10  10  30  20

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY FROM 11 AM THIS MORNING TO 8 PM EDT THIS
     EVENING FOR ALACHUA-BAKER-BRADFORD-COLUMBIA-GILCHRIST-
     HAMILTON-MARION-SUWANNEE-UNION.

     LAKE WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR CLAY-DUVAL-
     FLAGLER-NASSAU-PUTNAM-ST JOHNS.

     HIGH SURF ADVISORY UNTIL 10 AM EDT WEDNESDAY FOR DUVAL-FLAGLER-
     NASSAU-ST JOHNS.

     RED FLAG WARNING FROM NOON TODAY TO 5 PM EDT THIS AFTERNOON FOR
     ALACHUA-BAKER-BRADFORD-COLUMBIA-GILCHRIST-HAMILTON-MARION-
     SUWANNEE-UNION.

GA...LAKE WIND ADVISORY FROM 11 AM THIS MORNING TO 8 PM EDT THIS
     EVENING FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-
     COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF DAVIS-PIERCE-
     WARE-WAYNE.

     LAKE WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR COASTAL
     CAMDEN-COASTAL GLYNN.

     HIGH SURF ADVISORY UNTIL 10 AM EDT WEDNESDAY FOR COASTAL CAMDEN-
     COASTAL GLYNN.

AM...GALE WARNING UNTIL 4 AM EDT WEDNESDAY FOR ALTAMAHA SOUND GA TO
     FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-ALTAMAHA SOUND
     GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH TO ST
     AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-FERNANDINA BEACH TO ST
     AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH FL 20
     NM TO 60 NM OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL OUT
     20 NM.

&&

ZAPPE/DEESE/
Hazardous weather outlook, May 7, 10:15 PM EDT, 5 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1015 PM EDT MON MAY 7 2007

UPDATED HEADLINES

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-081000-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
1015 PM EDT MON MAY 7 2007

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TONIGHT...

...LAKE WIND ADVISORY TONIGHT AND EARLY TUESDAY FOR COASTAL COUNTIES
AS WELL AS CLAY AND PUTNAM COUNTIES...
...WIND ADVISORY TUESDAY FROM 11 AM TO 8 PM FOR COASTAL COUNTIES AS
WELL AS CLAY AND PUTNAM COUNTIES...
...LAKE WIND ADVISORY TUESDAY FROM 11 AM TO 8 PM FOR REMAINING
INLAND COUNTIES...
...HIGH SURF ADVISORY FOR AREA BEACHES THROUGH TUESDAY...
...GALE WARNING OVER THE COASTAL WATERS THROUGH TUESDAY...
...WILDFIRES CONTINUE ACROSS SOUTHEAST GEORGIA AND NORTHEAST
FLORIDA...

A VIGOROUS LOW PRESSURE CENTER OFF THE CAROLINA COAST HAS BEEN
DRIFTING SOUTH AND WILL BEGIN TO DRIFT TO THE WEST TONIGHT.
MEANWHILE...MUCH HIGHER PRESSURE CONTINUES OVER THE MAINLAND. THESE
FEATURES WILL RESULT IN STRONG NORTHERLY WINDS OVER THE COASTAL
WATERS EXTENDING OVER THE MAINLAND.

OVER THE COASTAL WATERS...A GALE WARNING CONTINUES THROUGH TUESDAY
FOR THE COASTAL WATERS. NORTHERLY WINDS OF 25 TO 35 KNOTS WILL
GENERATE 7 TO 10 FOOT SEAS IN THE NEARSHORE COASTAL WATERS AND
UPWARDS OF 16 FEET IN THE OFFSHORE COASTAL WATERS. THESE WINDS HAVE
CREATED DANGEROUS BOATING CONDITIONS AND MARINERS ARE URGED TO STAY
IN PORT UNTIL WINDS AND SEAS SUBSIDE. IN ADDITION...THESE WINDS WILL
CREATE HIGH SURF RESULTING IN HIGH RIP CURRENT RISK FOR AREA
BEACHES. THERE IS ALSO THE POTENTIAL FOR MINOR COASTAL FLOODING AND
MINOR BEACH EROSION...ESPECIALLY DURING HIGH TIDE. ADDITIONAL
INFORMATION CAN BE FOUND IN THE COASTAL WATERS FORECAST...COASTAL
HAZARD MESSAGE AND SURF ZONE FORECAST.

OVER THE MAINLAND...A LAKE WIND ADVISORY IS IN EFFECT TONIGHT FOR
COASTAL COUNTIES AS WELL AS PUTNAM AND CLAY COUNTIES. PLEASE REFER
TO URGENT WEATHER MESSAGE FOR MORE DETAILS.

LARGE WILDFIRES CONTINUE ACROSS THE REGION PROMPTING ROAD CLOSURES
DUE TO THICK SMOKE AND RESTRICTED VISIBILITY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

A WIND ADVISORY CONTINUES IN EFFECT TUESDAY MORNING THROUGH TUESDAY
EVENING FOR COASTAL COUNTIES AS WELL AS PUTNAM AND CLAY COUNTIES. A
LAKE WIND ADIVSORY IN EFFECT TUESDAY FOR REMAINING COUNTIES.

DANGEROUS BOATING CONDITIONS WILL CONTINUE THROUGH AT LEAST TUESDAY
AS VIGOROUS LOW PRESSURE CENTER IS FORECAST TO ADVANCE TOWARDS THE
LOCAL COASTLINE. THERE IS THE POSSIBILITY THE LOW PRESSURE CENTER
COULD FURTHER INTENSIFY...REQUIRING STORM WARNINGS FOR PORTIONS OF
THE LOCAL WATERS.

STRONG WINDS WILL CONTINUE TO PLAGUE THE COASTAL AREAS THROUGH AT
LEAST TUESDAY...RESULTING IN LARGE SURF AND DANGEROUS RIP CURRENTS...
AS WELL AS THE POTENTIAL FOR MINOR COASTAL FLOODING AND MINOR
BEACH EROSION. RESIDENTS AND MARINERS ARE URGED TO MONITOR THE
LATEST FORECASTS AND RELATED PRODUCTS.

IN ADDITION...WINDS AND MUCH DRIER AIR WILL RESULT IN VERY DANGEROUS
FIRE CONDITIONS THROUGH MUCH OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...COASTAL
SPOTTERS ARE REQUESTED TO REPORT ANY INSTANCES OF COASTAL FLOODING.
IN ADDITION... SPOTTERS ARE REQUESTED TO REPORT VISIBILITY
RESTRICTIONS DUE TO SMOKE.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.

ECZ/HESS

In the hours before

Local storm report, May 7, 9:30 PM EDT, 5 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
930 PM EDT MON MAY 07 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     WILDFIRE         2 ESE HAMPTON           29.85N 82.11W
05/07/2007                   BRADFORD           FL   BROADCAST MEDIA

            RAPIDLY SPREADING WILDFIRES IN EXTREME SE BRADFORD COUNTY
            HAVE PROMPTED THE CLOSING OF STATE ROAD 100 BETWEEN
            STARKE AND KEYSTONE HEIGHTS. ALSO STATE ROAD 18 FROM
            HAMPTON TO STATE ROAD 100 HAS BEEN CLOSED. THE SIZE OF
            THE FIRE IS APPROXIMATELY 1000 ACRES AS OF 830 PM EDT.

&&

MTRABERT

Nearby

Red Flag Warnings in Florida, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.